Illinois Journal of Mathematics

Odd primary bo-resolutions and $K$-theory localization

Donald M. Davis

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 79-100.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044753

Digital Object Identifier
doi:10.1215/ijm/1256044753

Mathematical Reviews number (MathSciNet)
MR822385

Zentralblatt MATH identifier
0556.55010

Subjects
Primary: 55Q45: Stable homotopy of spheres
Secondary: 55T15: Adams spectral sequences

Citation

Davis, Donald M. Odd primary bo-resolutions and $K$-theory localization. Illinois J. Math. 30 (1986), no. 1, 79--100. doi:10.1215/ijm/1256044753. https://projecteuclid.org/euclid.ijm/1256044753


Export citation